Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#337607] of Jianfeng Lu

Papers Published

  1. Li, X; Liu, J; Lu, J; Zhou, X, Moderate deviation for random elliptic PDE with small noise, The Annals of Applied Probability, vol. 28 no. 5 (October, 2018), pp. 2781-2813, Institute of Mathematical Statistics [doi]
    (last updated on 2019/04/24)

    © Institute of Mathematical Statistics, 2018. Partial differential equations with random inputs have become popular models to characterize physical systems with uncertainty coming from imprecise measurement and intrinsic randomness. In this paper, we perform asymptotic rare-event analysis for such elliptic PDEs with random inputs. In particular, we consider the asymptotic regime that the noise level converges to zero suggesting that the system uncertainty is low, but does exist. We develop sharp approximations of the probability of a large class of rare events.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320